X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (172) 172
physics, multidisciplinary (87) 87
solitons (87) 87
mathematical analysis (58) 58
mathematics (57) 57
physics, mathematical (43) 43
formulas (39) 39
mathematical models (37) 37
analysis (31) 31
-expansion method (30) 30
[formula omitted]-expansion method (30) 30
soliton-solutions (30) 30
solitary waves (29) 29
backlund transformation (26) 26
exact solutions (26) 26
system (26) 26
traveling-wave solutions (26) 26
mathematical physics (25) 25
mechanics (23) 23
nonlinear evolution-equations (22) 22
optics (22) 22
evolution-equations (21) 21
exp-function method (20) 20
physics, fluids & plasmas (20) 20
dynamics (19) 19
mathematics, interdisciplinary applications (19) 19
darboux transformation (18) 18
equations (18) 18
nonlinear sciences (18) 18
wave solutions (18) 18
kdv equation (17) 17
nichtlineare gleichung (17) 17
physics (17) 17
schroedinger equation (17) 17
soliton (17) 17
equation (16) 16
model (16) 16
nonlinearity (16) 16
symbolic computation (16) 16
transformations (16) 16
nonlinear equations (15) 15
rogue waves (15) 15
welle (15) 15
compactons (14) 14
differential equations (14) 14
exactly solvable and integrable systems (14) 14
methods (14) 14
water waves (14) 14
waves (14) 14
conservation-laws (13) 13
evolution (13) 13
existence (13) 13
nonlinear sciences - exactly solvable and integrable systems (13) 13
optical solitons (13) 13
periodic-solutions (13) 13
nonlinear schrodinger-equation (12) 12
partial-differential-equations (12) 12
pattern formation and solitons (12) 12
solitary wave solutions (12) 12
stability (12) 12
computation (11) 11
integrability (11) 11
lattice (11) 11
nonlinear evolution equations (11) 11
soliton solutions (11) 11
symmetry (11) 11
systems (11) 11
wave propagation (11) 11
bäcklund transformation (10) 10
fluid dynamics (10) 10
integrable systems (10) 10
lax pair (10) 10
mathematics - analysis of pdes (10) 10
n-soliton solution (10) 10
partial differential equations (10) 10
propagation (10) 10
rational solutions (10) 10
texts (10) 10
transformation (10) 10
[formula omitted] equation (9) 9
breathers (9) 9
camassa-holm equation (9) 9
construction (9) 9
differential-equations (9) 9
explicit solutions (9) 9
high energy physics - theory (9) 9
homotopy perturbation method (9) 9
mathematics, general (9) 9
media (9) 9
variational iteration method (9) 9
amplitude (8) 8
amplitudes (8) 8
computer simulation (8) 8
expansion method (8) 8
kadomtsev-petviashvili equation (8) 8
optisches soliton (8) 8
physics, particles & fields (8) 8
traveling wave solutions (8) 8
asymptotic properties (7) 7
bright (7) 7
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics Letters, ISSN 0893-9659, 11/2018, Volume 85, pp. 77 - 81
Many mixed lump–soliton solutions for the (3+1)-dimensional integrable equation are obtained by using the Hirota bilinear method. These mixed lump–soliton... 
Mixed lump–soliton solutions | The [formula omitted]-dimensional integrable equation | Hirota bilinear method | The (3+1)-dimensional integrable equation | TRANSFORMATION | MATHEMATICS, APPLIED | EXPLICIT SOLUTIONS | DIFFERENCE | Mixed lump-soliton solutions | WAVE SOLUTIONS
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2018, Volume 75, Issue 1, pp. 1 - 6
In this work, we construct multi-soliton solutions of the (2+1)-dimensional breaking soliton equation with variable coefficients by using the generalized... 
The generalized unified method | The [formula omitted]-dimensional breaking soliton equation | Multi-wave solutions | Variable coefficients | The (2+1)-dimensional breaking soliton equation | MATHEMATICS, APPLIED | STABILITY
Journal Article
Physics Letters A, ISSN 0375-9601, 2009, Volume 373, Issue 25, pp. 2162 - 2165
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 06/2018, Volume 75, Issue 11, pp. 3939 - 3945
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 01/2018, Volume 75, pp. 114 - 120
In this paper, a discrete Hirota equation is analytically investigated. The N-fold Darboux transformation (DT) is constructed based on the Lax pair for the... 
[formula omitted]-fold Darboux transformation | A discrete Hirota equation | Explicit discrete solutions | N-fold Darboux transformation | MATHEMATICS, APPLIED | NONLINEAR SCHRODINGER-EQUATION | LATTICE
Journal Article
Physics Letters A, ISSN 0375-9601, 08/2017, Volume 381, Issue 30, pp. 2380 - 2385
In this paper, we succeed to bilinearize the PT-invariant nonlocal nonlinear Schrödinger (NNLS) equation through a nonstandard procedure and present more... 
Bright soliton solution | [formula omitted]-symmetry | Nonstandard bilinearization | Nonlocal nonlinear Schrödinger equation | PT-symmetry | Nonlocal nonlinear Schrodinger equation | 2T-symmetry | PHYSICS, MULTIDISCIPLINARY
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 08/2018, Volume 82, pp. 126 - 131
In this paper, we investigate the (2+1)-dimensional stochastic Broer–Kaup equations for the shallow water wave in a fluid or electrostatic wave in a plasma.... 
[formula omitted]-dimensional stochastic Broer–Kaup equation | Fluid or plasma | Soliton solutions | White noise functional approach | (2+1)-dimensional stochastic Broer–Kaup equation | MATHEMATICS, APPLIED | (2+1)-dimensional stochastic | Broer-Kaup equation | NONLINEAR SCHRODINGER-EQUATION
Journal Article
Physics Letters A, ISSN 0375-9601, 2008, Volume 372, Issue 9, pp. 1422 - 1428
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 08/2017, Volume 74, Issue 3, pp. 504 - 512
A (2+1)-dimensional Vakhnenko equation is investigated, which describes high-frequent wave propagations in relaxing medium. The N-loop soliton solutions for... 
Improved Hirota method | [formula omitted]-dimensional Vakhnenko equation | N-loop soliton solution | Soliton interactions | (2+1)-dimensional Vakhnenko equation | MATHEMATICS, APPLIED | TRAVELING-WAVE SOLUTIONS | EVOLUTION EQUATION | SHORT-PULSE EQUATION | MULTISOLITON | Wave propagation
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 09/2016, Volume 59, pp. 115 - 121
In this paper, by employing the Hirota’s bilinear method, we construct the N-soliton solution for an integrable nonlocal discrete focusing nonlinear... 
Hirota’s bilinear method | Discrete nonlocal Schrödinger equation | [formula omitted]-soliton solution | Hirota's bilinear method | N-soliton solution
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2018, Volume 460, Issue 1, pp. 476 - 486
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 11/2017, Volume 74, Issue 10, pp. 2341 - 2347
Breather, lump and X soliton solutions are presented via the Hirota bilinear method, to the nonlocal (2+1)-dimensional KP equation, derived from the Alice–Bob... 
[formula omitted] soliton | Alice–Bob system | Nonlocal KP equation | Lump solution | X soliton | RATIONAL SOLUTIONS | WAVE | MATHEMATICS, APPLIED | SYMMETRY | HIROTA BILINEAR EQUATION | Alice-Bob system
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 10/2018, Volume 132, pp. 45 - 54
A 3 × 3 matrix spectral problem is introduced and its associated AKNS integrable hierarchy with four components is generated. From this spectral problem, a... 
[formula omitted]-soliton solution | Riemann–Hilbert problem | Integrable hierarchy | N-soliton solution | MATHEMATICS | Riemann-Hilbert problem | INTEGRABLE SYSTEMS | EQUATIONS | HAMILTONIAN STRUCTURES | SEMIDIRECT SUMS | PHYSICS, MATHEMATICAL | HIERARCHY
Journal Article
Wave Motion, ISSN 0165-2125, 01/2016, Volume 60, pp. 62 - 72
A generalized Sasa–Satsuma equation on the line is studied via the Riemann–Hilbert approach. Firstly we derive a Lax pair associated with a 3×3 matrix spectral... 
Riemann–Hilbert approach | Generalized Sasa–Satsuma equation | [formula omitted]-soliton solutions | N-soliton solutions | Generalized Sasa-Satsuma equation | Riemann-Hilbert approach | ACOUSTICS | MECHANICS | PHYSICS, MULTIDISCIPLINARY
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 11/2017, Volume 73, pp. 136 - 142
The residual symmetry is derived for the negative-order Korteweg–de Vries equation from the truncated Painlevé expansion. This nonlocal symmetry is transformed... 
Residual symmetry | Soliton-cnoidal wave interaction solution | Consistent tanh expansion method | [formula omitted]th bäcklund transformation | Negative-order KdV equation | MATHEMATICS, APPLIED | PARTIAL-DIFFERENTIAL-EQUATIONS | EVOLUTION-EQUATIONS | PAINLEVE | nth backlund transformation | Differential equations
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 06/2018, Volume 75, Issue 12, pp. 4221 - 4231
In this paper, a (3+1)-dimensional generalized Kadomtsev–Petviashvili (gKP) equation is investigated, which describes the dynamics of nonlinear waves in plasma... 
Rogue wave solution | Breather wave solution | Dark soliton solution | The [formula omitted]-dimensional generalized Kadomtsev–Petviashvili equation | Bright soliton solution | Exact solution | The (3+1)-dimensional generalized Kadomtsev–Petviashvili equation | Water waves | Fluid dynamics | Plasma physics
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 02/2017, Volume 64, pp. 87 - 93
In this paper, a (2+1)-dimensional KdV equation is investigated by using the consistent Riccati expansion (CRE) method proposed by Lou (2015). It is proved... 
Interaction solution | Consistent Riccati expansionmethod | [formula omitted]-dimensional KdV equation | (2+1)-dimensional KdV equation | MATHEMATICS, APPLIED | SYMMETRIES | MODEL | Consistent Riccati expansion method | BACKLUND TRANSFORMATION
Journal Article
Physics Letters A, ISSN 0375-9601, 2007, Volume 369, Issue 4, pp. 285 - 289
Using the Hirota bilinear method, an N-soliton solution of a ( 3 + 1 ) -dimensional nonlinear evolution equation is obtained with the aid of the perturbation... 
[formula omitted]-dimensional nonlinear evolution equation | Wronskian form | Bilinear form | N-soliton solution | (3 + 1)-dimensional nonlinear evolution equation | TRANSFORMATION | PHYSICS, MULTIDISCIPLINARY | wronskian form | DE-VRIES EQUATION | (3+1)-dimensional nonlinear evolution equation | bilinear form | KORTEWEG-DEVRIES
Journal Article
Physics Letters A, ISSN 0375-9601, 2008, Volume 373, Issue 1, pp. 83 - 88
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.